# SDR SIMA200719006

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 19,271 hours, 19,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 3632701001
- Part serial: UNREADABLE
- Condition: Failed
- Location: Zone 100
- Part time: 19,271 hours, 19,373 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT NINE DEGREE ON APPROACH.  REMOVED AND REPLACED FLAP POSITION TRANSDUCER AND RIGHT VELOCITY SENSOR IAW EMB AMM 27-51-12.  OPERATIONAL CHECK GODD WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
